Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Topology in lattices


Author: Orrin Frink
Journal: Trans. Amer. Math. Soc. 51 (1942), 569-582
MSC: Primary 56.0X
MathSciNet review: 0006496
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0006496-X
Article copyright: © Copyright 1942 American Mathematical Society